Robotics in agriculture and industry, satellite navigation systems in agriculture. Guests: Kroulík Milan, doc. Ing. Ph.D., Linda Miloslav, Ing. Ph.D.


Faculty of Engineering Formula presentation





Host: Marek Janáč
Guests: Mgr. Filip Děchtěrenko, Ph.D (Psychologický ústav AV ČR), Petr Zelenka (dramatik, scenárista, režisér)



Guests: G. Koláčková (Point One, ČZU), Matěj Turek (Trisbee.cz), Petr Václavek (Foodgroot.com), Ivan Papoušek (papek.cz)


Hosted by: Tomáš Studeník
Guests: Roman Vaněk (PRAKUL), Michal Otipka (GROWSHOP), Aneta Synkova (anetasynkova.cz)

Tuesday 16. 10.



10:00 Desolation Follows - 9 min, CZE ENG
10:10 Farm Time - 10 min, CZE ENG
10:20 A Breath of Blue Cold - 5 min, CZE ENG
10:25 Blending into the American Dream - 5 min, CZE ENG
10:30 Rising Vines - 5 min, CZE ENG
10:35 Piece of Woodland - 2 min, CZE ENG
10:40 Zebrafish: Practically People, Transforming the Study of Disease - 10 min, CZE ENG
10:50 Glycotreat: Using Glycans to Cure Cancer, 4 min, CZE ENG




Guests: Prof. Ing. Petr Sklenička, CSc., (rektor ČZU), Daniel Pitek (Sedlák pod Milešovkou), Doc. Ing. Martin Hanel, PhD. (FŽP ČZU)



Thursday 18. 10.



10:00 - 18:00 UOCHAB - Virtual reality.




Guests: prof. Ing. Marek Turčáni, PhD. (FLD ČZU), doc. Mgr. Jan Šobotník, Ph.D. (FLD ČZU), RNDr. Ondřej Sedláček, Ph.D. (PřF UK)


using an avalanche transceiver (organised by Summit Academy and Department of Water Management and Environmental Modelling, Faculty of Environmental Sciences)


16:00 - 18:00 Festival thematic programme - Get Off Your Bum club, LSFF Point – In front of the Round Hall

Programme highlights

LSFF 2018On Monday October 15 at 3:45 p.m. in Round Hall

LSFF 2018October 18 from 18 p.m. in Round Hall

DJ Mardoša

DJ Mardoša (Tata Bojs)
THU 18th October 2018 from 8 p.m.
University Club Kruháč

KarBar - LSFF 2018All 5 days in front of the Round Hall